IJPAM: Volume 108, No. 1 (2016)

ON THE BANACH ALGEBRAS AND STABILITY

Gholamreza Moghimi
Department of Mathematics
Payame Noor University
P.O. Box 19395-4697, Tehran, IRAN


Abstract. In this paper we investigate the stability of derivations on special Banach algebras.

Received: October 31, 2016

AMS Subject Classification: 39B82, 47H10

Key Words and Phrases: Hyers-Ulam stability, fixed point method

Download paper from here.




DOI: 10.12732/ijpam.v108i1.1 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2016
Volume: 108
Issue: 1
Pages: 1 - 5


Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).